# SDR ABXA9800650

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911306508
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND A CRACK IN THE RIGHT UPPER SPAR TEE CAP AT XCW 58.  REPAIRED CRACK IAW ABX REA D957-24102MR.
